# SDR SWAA2013110421787

- Difficulty date: October 21, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 26,069 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INBD OF LOWER WEB FLOOR SUPPORT STRAP CORRODED BETWEEN BS 770 & BS 867 AT DOOR CUTOUT.  R & R STRAP IAW SRM & BAC DRAWING.
